# SDR FDEA201203221056

- Difficulty date: March 22, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,221 hours, 27,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA70177
- Condition: Cracked
- Location: Zone 100
- Part time: 78,221 hours, 27,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED SHEAR TIE AT  BS 1921 S43R.   REMOVED CRACKED SHEAR TIE IAW SRM 51-31-00.  FABRICATED NEW SHEAR TIE IAW REF DWG  AGA7016.  HEAT TREATED TO 7075T6,  INSTALLED NEW SHEAR TIE IAW SRM 51-00-01.
